Polynomial functions on finite commutative rings

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationAdvances in Commutative Ring Theory
PublisherDekker
Pages323-336
Volume205
ISBN (Print)0-8247-7147-8
Publication statusPublished - 1999

Publication series

Namelecture notes in commutative ring theory
PublisherDekker

Cite this

Frisch, S. (1999). Polynomial functions on finite commutative rings. In Advances in Commutative Ring Theory (Vol. 205, pp. 323-336). (lecture notes in commutative ring theory). Dekker.